Jump to content

spots after 5 weeks?


Recommended Posts

  • Regular Member

Hey guys. I had my HT surgery around 5 weeks ago. I've been getting red spots on my head, quiet a lot. Does this mean I'm losing grafts?? It doesn't look too healthy. I have been picking them a little.I attached 2 pics for you guys to see. All advice really welcome.

IMAG0608.jpg.354f8bd090fc8d09537ddd94c68c0dd7.jpg

IMAG0609.jpg.60d3bfc30e4ec41bcbbde45768c099f2.jpg

Link to comment
Share on other sites

  • Senior Member

They are most likely pimples, but don't pick them. Here is my doc's instructions for dealing with them:

 

Warm compresses are fine. I would also encourage more aggressive shampooing by using your fingertips to lightly massage the scalp. These are probably related to new hair sprouts that are getting trapped beneath the skin. It is beneficial to facilitate the emergence of these hairs so that any retained debris can be expressed through the exit pore. An occasional patient will require low dose antibiotics if the inflammation cannot be controlled with local measures. Don't be afraid about hurting anything with fingertip massage as the follicles are well secured at this time. This will clear once all of the hairs have entered a regrowth cycle and have penetrated through the skin.

3,425 FUT grafts with Dr Raymond Konior - Nov 2013

1,600 FUE grafts with Dr Raymond Konior - Dec 2018

Link to comment
Share on other sites

  • Senior Member

I'm 2 months out and I still wear a fairly loose fitting ball cap. You should be fine but I would consider wearing something that doesn't restrict or hinder blood flow.

3,425 FUT grafts with Dr Raymond Konior - Nov 2013

1,600 FUE grafts with Dr Raymond Konior - Dec 2018

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...